From my experience back in 2001, I took the interferon or peginterferon which was 2 or 3 shots a week and the Ribavarin pills every day. Today it is different because of the 3rd drug and there are not as many shots of peginterferon per week. My doctor said that the combination of the drugs would cause symptoms of Hep C. The days and nights of just the Ribavarin pills was not bad, but when I took the shot of peginterferon the side effects were rough. I would wake up sweating or sometimes freezing during the night, fatigued and my muscles and bones ached. Everything I tried to do was in slow motion. I quit it after 10 weeks and wish I stuck with it. Today I have decompensated End Stage liver Disease and cannot take the combo according to my hepatologist. I would tell your husband to stick it out unless the docs say to quit. He could be one of the lucky ones where the combo works and the Hep C virus is wiped out. I hope that for everyone that is taking the combo these days because living with ESLD is no picnic.